# SDR VNAA2018091399901

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 34,032 hours, 34,090 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 601R100311112
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT MLG TRUNNIONS ARE CRACKED. REMOVED AND REPLACED THE LT AND RT TRUNNIONS IAW REO 601R-57-21-2853 AND 601R-57-21-2854.
